# SDR DALA2023051003694

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,759 hours, 26,310 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 589044-14AD REV C. CORRECTIVE ACTION: REF ERA 589044-14AD. (2757683)
